# SDR AALA202508265199

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 20,935 hours, 5,744 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO DFW DUE TO THE FLIGHT CREW REPORTING A FLAP JAMMED GREATER THAN ZERO MESSAGE OCCURRED DURING DESCENT. THE AIRCRAFT LANDED SAFELY AT DFW WITH OUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 27-51-810-818-A WITH NO FAULTS OR DEFECTS NOTED. MAINTENANCE WAS UNABLE TO DETERMINE A SPECIFIC PART THAT WOULD HAVE CAUSED THIS ISSUE.
